EconPapers    
Economics at your fingertips  
 

Robust estimation of the conditional median function at elliptical models

Christophe Croux, Catherine Dehon (), Peter Rousseeuw () and Stefan Van Aelst

Statistics & Probability Letters, 2001, vol. 51, issue 4, 361-368

Abstract: In this note we study the problem of estimating the parameters of the conditional median function at elliptical models. For this we use positive-breakdown estimators of multivariate location and scatter, and obtain influence functions and asymptotic variances of the resulting slope and intercept. We also consider a technique to gain efficiency by artificially increasing the dimension.

Keywords: Elliptical; model; Median; Regression; Robustness (search for similar items in EconPapers)
Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(00)00176-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:51:y:2001:i:4:p:361-368

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-09-15
Handle: RePEc:eee:stapro:v:51:y:2001:i:4:p:361-368